Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Homotopy groups of one-dimensional spaces


Authors: M. L. Curtis and M. K. Fort
Journal: Proc. Amer. Math. Soc. 8 (1957), 577-579
MSC: Primary 55.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0086296-1
MathSciNet review: 0086296
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Eilenberg and S. MacLane, Relations between homology and homotopy groups of spaces, Ann. of Math. vol. 46 (1945) pp. 480-509. MR 0013312 (7:137g)
  • [2] M. K. Fort, Jr. Mappings on $ {S^1}$ into one-dimensional spaces, submitted to Illinois Journal of Mathematics.
  • [3] W. Hurewicz and H. Wallman, Dimension theory, Princeton, 1941. MR 0006493 (3:312b)
  • [4] R. L. Moore, Concerning upper semi-continuous collections of continua, Trans. Amer. Math. Soc. vol. 27 (1925) pp. 416-428. MR 1501320

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.0X

Retrieve articles in all journals with MSC: 55.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0086296-1
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society